Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 13, NWS Paducah, KY

January 16, 2013Jackson County, Illinois

NWS Paducah, KY issued this river flood warning at Jan 16, 2013, 8:39 PM CST for Jackson County, Illinois. It took effect at Jan 17, 2013, 8:49 AM CST. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2013, 8:39 PM CST (02:39 UTC)
In effect from
Jan 17, 2013, 8:49 AM CST
Expired
Jan 19, 2013, 7:33 AM CST
In force
47 hr
Issued by
NWS Paducah, KY
Flood severity
Minor

County Jackson County, IL

The radar

The Paducah radar (KPAH), 96 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Muddy River at Murphysboro (MURI2). The gauge peaked at 22.72 ft at Jan 18, 2013, 4:00 AM CST.

actionminormoderate202501/1701/1801/1901/20
Action stage
20 ft
Minor stage
22 ft
Moderate stage
28 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05599490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WGUS43 KPAH 170239
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
839 PM CST WED JAN 16 2013

...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  BIG MUDDY RIVER NEAR MURPHYSBORO 

.HEAVY RAINFALL ACROSS THE BIG MUDDY RIVER BASIN THIS LAST WEEKEND
HAS CAUSE A SIGNIFICANT RISE AT MURPHYSBORO ILLINOIS. THE GAGE IS 
EXPECTED TO CREST AT 22.3 FEET ON FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-180639-
/O.NEW.KPAH.FL.W.0013.130117T1800Z-130119T0600Z/
/MURI2.1.ER.130117T1800Z.130118T0600Z.130119T0000Z.NO/
839 PM CST WED JAN 16 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* FROM THURSDAY AFTERNOON TO LATE FRIDAY NIGHT.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 21.4 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...IT WILL RISE ABOVE FLOOD STAGE THURSDAY AFTERNOON AND 
  CREST AT 22.3 FEET ON FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY FRIDAY EVENING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW 
  LYING AREAS.

$$
5 follow-up statements
907 
WGUS83 KPAH 171453
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
853 AM CST THU JAN 17 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
 BIG MUDDY RIVER... NEAR MURPHYSBORO...AFFECTING JACKSON COUNTY.
 
.HEAVY RAINFALL LAST WEEKEND HAS CAUSED RIVER LEVELS TO RISE ON THE
BIG MUDDY RIVER. NEAR MURPHYSBORO...MINOR FLOODING IS OCCURRING AND 
MINOR FLOODING IS FORECAST. THE LATEST STAGE WAS 22.3 FEET. FLOOD 
STAGE IS 22 FEET. THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY 
AFTER MIDNIGHT FRIDAY...AND FALL BELOW FLOOD STAGE EARLY SATURDAY 
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-181853-
/O.EXT.KPAH.FL.W.0013.130117T1449Z-130119T1200Z/
/MURI2.1.ER.130117T0930Z.130118T0600Z.130119T0600Z.NO/
853 AM CST THU JAN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL SATURDAY MORNING
* AT  8:30 AM THURSDAY THE STAGE WAS 22.3 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW 
  LYING AREAS.

$$
976 
WGUS83 KPAH 180137
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
737 PM CST THU JAN 17 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  BIG MUDDY RIVER NEAR MURPHYSBORO 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-190537-
/O.EXT.KPAH.FL.W.0013.000000T0000Z-130119T1800Z/
/MURI2.1.ER.130117T0930Z.130118T1200Z.130119T1200Z.NO/
737 PM CST THU JAN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL SATURDAY AFTERNOON
* AT  7:00 PM THURSDAY THE STAGE WAS 22.7 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO 22.8 FEET BY THURSDAY MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW 
  LYING AREAS.

$$
687 
WGUS83 KPAH 181530
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
930 AM CST FRI JAN 18 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
   BIG MUDDY RIVER...NEAR MURPHYSBORO...AFFECTING JACKSON COUNTY.
 
.HEAVY RAINFALL LAST WEEKEND HAS CAUSED RIVER LEVELS TO RISE ON THE 
BIG MUDDY RIVER...NEAR MURPHYSBORO...MINOR FLOODING IS OCCURRING AND 
MINOR FLOODING IS FORECAST. THE LATEST STAGE WAS 22.7 FEET. FLOOD 
STAGE IS 22 FEET. THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
BY EARLY TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-191559-
/O.EXT.KPAH.FL.W.0013.000000T0000Z-130119T1559Z/
/MURI2.1.ER.130117T0930Z.130118T1045Z.130119T0959Z.NO/
930 AM CST FRI JAN 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL SATURDAY MORNING
* AT  9:00 AM FRIDAY THE STAGE WAS 22.7 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW 
  LYING AREAS.

$$
079 
WGUS83 KPAH 190348
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
948 PM CST FRI JAN 18 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
  
  BIG MUDDY RIVER NEAR MURPHYSBORO 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-191559-
/O.CON.KPAH.FL.W.0013.000000T0000Z-130119T1559Z/
/MURI2.1.ER.130117T0930Z.130118T1045Z.130119T0959Z.NO/
948 PM CST FRI JAN 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* UNTIL SATURDAY MORNING
* AT  9:30 PM FRIDAY THE STAGE WAS 22.4 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE ON SATURDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW 
  LYING AREAS.

$$
814 
WGUS83 KPAH 191333
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
733 AM CST SAT JAN 19 2013

...THE FLOOD WARNING IS CANCELLED FOR THE BIG MUDDY RIVER NEAR
   MURPHYSBORO ILLINOIS...AFFECTING JACKSON COUNTY. 
 
.THE WATER LEVEL ALONG PORTIONS OF THE BIG MUDDY RIVER CONTINUE
TO SLOWLY RECEDE...WITH MINOR FLOODING COMING TO AN END NEAR
MURPHYSBORO. AT THAT LOCATION...THE WATER ROSE ABOVE FLOOD STAGE
EARLY LAST THURSDAY MORNING AND CRESTED AT 22.75 FEET EARLY 
YESTERDAY MORNING. THIS WILL BE THE LAST FLOOD STATEMENT AT THIS
LOCATION FOR THIS FLOOD EVENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC077-191403-
/O.CAN.KPAH.FL.W.0013.000000T0000Z-130119T1559Z/
/MURI2.1.ER.130117T0930Z.130118T1045Z.130119T1222Z.NO/
733 AM CST SAT JAN 19 2013

THE FLOOD WARNING IS CANCELLED FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO.
* AT 7:30 AM SATURDAY THE STAGE WAS 21.9 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FELL BELOW FLOOD STAGE AT 6:22 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.5 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW 
  LYING AREAS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jan 16, 1:48 PM CST, 6 hours 51 minutes earlier.

Area forecast discussion, Jan 16, 1:48 PM CST, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
148 PM CST WED JAN 16 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 148 PM CST WED JAN 16 2013

VISIBILE IMAGERY LOOPS CONTINUE TO SHOW SKIES SLOW TO CLEAR AS
UPPER LOW MOVING TOWARD LOWER MS VALLEY EFFECTIVELY 'BUBBLES' MAX
MRH FIELD TO THE EAST AND BACK NORTHWESTWARD/ACROSS PAH CWA.
NEVERTHELESS IT EVENTUALLY DRAGS DRIER AIR...AS SEEN BY DEW POINTS
IN THE LOWER TEENS ACROSS A SLIVER OF SCNTL MO AND JUST NOW
NUDGING INTO WRN CWA BORDER...INTO OUR CWA IN MORE EARNEST THIS
EVENING.

THE LOW LIFTS ON EASTWARD ACROSS THE SOUTH THRU TMRW AS SURFACE
HIGH PRESSURE BUILDS ACROSS THE SOUTHERN PLAINS. NWLYS ALOFT KEEP
US IN A COOL/DRY PATTERN THRU THE REMAINDER OF THE SHORT TERM.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 148 PM CST WED JAN 16 2013

THE WFO PAH FORECAST AREA WILL RESIDE ALONG THE SOUTHERN EDGE OF THE
FASTER FLOW OF THE EASTERN CANADIAN TROUGH THAT WILL IMPACT THE
NORTHEAST QUARTER OF THE UNITED STATES WITH WELL BELOW NORMAL
TEMPERATURES. THE SOUTHERN/CENTRAL PLAINS WILL BE ON THE CUSP
BETWEEN THE WESTERN U.S RIDGE AND THE EASTERN U.S. TROUGH.

WITH THE GULF OF MEXICO EFFECTIVELY CUT OFF...ANY MOISTURE GAINED
WITH THE PASSAGE OF SHORTWAVES WITHIN THE TROUGH WILL HAVE
PACIFIC/CONTINENTAL ORIGIN AND WILL LIKELY BE MEAGER WITH RESPECT
TO LAYER PRECIPITABLE WATER IN THE ATMOSPHERE.

FOR THE PERIOD...CONTINUED TO KEEP NEARLY 99 PERCENT OF THE EXTENDED
PORTION OF THE FORECAST DRY. THERE IS SOME HINT THAT A WEAK
BAROCLINIC ZONE WILL SET UP LATE NEXT WEDNESDAY NIGHT...AS THE FLOW
BECOMES MORE ZONAL BY THE MIDDLE OF NEXT WEEK. A TOKEN SLIGHT CHANCE
POP AND WEATHER WAS ADDED TO THE LATTER PART OF DAY 8 FORECAST
PERIOD...BUT SHOULD NOT BE A FACTOR IN THE AFTERNOON FORECAST
PACKAGE.

LITTLE SIGNIFICANT CHANGE TO TEMPERATURE/DEWPOINT FORECAST. MINOR
ADJUSTMENTS DOWNWARD OF ONE TO TWO DEGREES WERE MADE IN TEMPERATURES
TO BLEND WITH SURROUNDING NWS OFFICE FORECAST DOMAINS. GIVEN THE
DRAMATIC NATURE OF THE POLAR CANADIAN AIRMASS...IT MAY STILL TAKE A
FEW DAYS TO MODIFY...EVEN GIVEN BETTER INSOLATION WITH TIME.

KEPT A INCREASED CLOUD COVER SUNDAY NIGHT INTO MONDAY...AS THE
CLOSEST SHORTWAVE TO IMPACT THE WFO PAH FORECAST AREA MOVES THROUGH
THE REGION. AT THIS TIME...LEFT OUT ANY MENTION OF TRACE
PRECIPITATION POTENTIAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 148 PM CST WED JAN 16 2013

VISIBLE LOOPS SHOW CIRRUS SHIELD HOLDING FIRM AS DRIER AIR ALSO
SEEN POKING INTO CWA DOORSTEP FROM THE WEST IS SLOW TO ENCROACH
WITH UPPER LOW MOVING IN TO OUR SOUTH. NEVERTHELESS BY/DURING THE
EVENING SKIES SHOULD GRADUALLY SCATTER CLOUDS WEST TO EAST ACROSS
THE TERMINALS AS LOW SHIFTS EAST ACROSS THE SOUTH TONIGHT.
DIMINISHED WINDS RE-ESTABLISH AS NLYS TMRW DURING THE PLANNING
PERIOD WITH MAYBE A TOUCH OF MID CLOUDS CARRIED IN FROM THE
ESTABLISHED UPPER LEVEL NWLYS ACROSS THE MIDWEST/MID-UPR MS VALLEY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&
Hazardous weather outlook, Jan 16, 10:26 AM CST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1026 AM CST WED JAN 16 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-171100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1026 AM CST WED JAN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED. HOWEVER...ROADS THAT HAVE NOT
CLEARED WILL STILL BE SLICK AND HAZARDOUS...AT LEAST UNTIL
TEMPERATURES CAN RISE ABOVE FREEZING. IN ADDITION...SECONDARY OR
UNTREATED ROADWAYS...ESPECIALLY BRIDGES AND OVERPASSES...MAY
CONTINUE TO HAVE SLICK PATCHES EVEN WHEN TEMPERATURES RISE ABOVE
FREEZING...SO USE EXTRA CAUTION IF TRAVELING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...BUT VERY COLD AIR
IS FORECAST TO COME IN EARLY NEXT WEEK. HIGHS IN THE 20S...LOWS IN
THE TEENS...AND WIND CHILLS IN THE SINGLE DIGITS ARE FORECAST FOR
MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.